Alert archive / Kansas / Wind Chill Warnings in 2010
Wind Chill Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this wind chill warning at Jan 7, 2010, 3:17 PM CST for 9 counties in Kansas. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2010, 3:17 PM CST (21:17 UTC)
- Expired
- Jan 8, 2010, 12:00 PM CST
- In force
- 21 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Chase County, KS, Ellsworth County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Rice County, KS, Russell County, KS, Saline County, KS
The radar
The Wichita radar (KICT), 112 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.3 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 83 kt
- 0-1 km storm-relative helicity
- -139 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
357 WWUS43 KICT 072117 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 317 PM CST THU JAN 7 2010 KSZ032-033-047>053-080530- /O.UPG.KICT.WC.Y.0001.000000T0000Z-100108T1800Z/ /O.NEW.KICT.WC.W.0001.100107T2117Z-100108T1800Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS 317 PM CST THU JAN 7 2010 ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND CHILL WARNING...WHICH IS IN EFFECT UNTIL NOON CST FRIDAY. THE WIND CHILL ADVISORY IS NO LONGER IN EFFECT. * TIMING...ARCTIC AIR WILL CONTINUE TO OVERSPREAD THE AREA ON GUSTY NORTH WINDS TONIGHT. WIND CHILLS WILL FALL THROUGH THE NIGHT...AND WILL GRADUALLY CLIMB AFTER SUNRISE ON FRIDAY. * WIND CHILLS...ARE EXPECTED TO RANGE FROM 25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS...WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH...IF PRECAUTIONS ARE NOT TAKEN. && $$ KSZ067>072-082-083-091>096-098>100-080530- /O.CON.KICT.WC.Y.0001.000000T0000Z-100108T1800Z/ RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY... HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE... INDEPENDENCE...PARSONS 317 PM CST THU JAN 7 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...ARCTIC AIR WILL CONTINUE TO OVERSPREAD THE AREA ON GUSTY NORTH WINDS TONIGHT...RESULTING IN BITTER COLD WIND CHILLS...WHICH WILL LAST INTO FRIDAY MORNING. * WIND CHILLS...ARE EXPECTED TO RANGE FROM 15 BELOW TO 20 BELOW ZERO...AND MAY APPROACH 25 BELOW ZERO ACROSS NORTHERN PORTIONS OF THE ADVISORY AREA TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SCHRECK
3 follow-up statements
753 WWUS43 KICT 080318 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 918 PM CST THU JAN 7 2010 KSZ032-033-047>053-081130- /O.CON.KICT.WC.W.0001.000000T0000Z-100108T1800Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS 918 PM CST THU JAN 7 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE WIND CHILL READINGS TO FALL THROUGH THE NIGHT...AND INTO THE EARLY MORNING HOURS ON FRIDAY BEFORE GRADUALLY CLIMBING DURING THE MID TO LATE MORNING HOURS ON FRIDAY. * WIND CHILLS...WILL DROP TO VERY DANGEROUS READINGS OF 25 BELOW TO 30 BELOW ZERO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL WARNING MEANS THE COMBINATION OF VERY COLD AIR AND STRONG WINDS...WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH... IF PRECAUTIONS ARE NOT TAKEN. && $$ KSZ067>072-082-083-091>096-098>100-081130- /O.CON.KICT.WC.Y.0001.000000T0000Z-100108T1800Z/ RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY... HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE... INDEPENDENCE...PARSONS 918 PM CST THU JAN 7 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST FRIDAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE WIND CHILL READINGS TO FALL THROUGH THE NIGHT...AND LINGER THROUGH THE MORNING HOURS ON FRIDAY. * WIND CHILLS...ARE EXPECTED TO RANGE FROM 15 BELOW TO 20 BELOW ZERO...AND MAY APPROACH 25 BELOW ZERO ACROSS NORTHERN PORTIONS OF THE ADVISORY AREA BY EARLY FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ JAKUB
624 WWUS43 KICT 080938 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 338 AM CST FRI JAN 8 2010 KSZ032-033-047>053-081745- /O.EXB.KICT.WC.Y.0001.100108T1800Z-100109T1500Z/ /O.CON.KICT.WC.W.0001.000000T0000Z-100108T1800Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS 338 AM CST FRI JAN 8 2010 ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... ...WIND CHILL ADVISORY IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 9 AM CST SATURDAY. A WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE DANGEROUS WIND CHILL READINGS TO CONTINUE...AND LINGER THROUGH THE DAY TODAY INTO EARLY SATURDAY. * WIND CHILLS...ARE EXPECTED TO RANGE FROM 15 BELOW TO 20 BELOW ZERO...AND MAY APPROACH 25 BELOW ZERO FOR AREAS NORTH OF INTERSTATE 70 BY EARLY THIS MORNING. WIND CHILL VALUES WILL CONTINUE TO RANGE FROM 10 BELOW TO 15 BELOW ZERO THIS AFTERNOON INTO EARLY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KSZ067>072-082-083-091>096-098>100-081745- /O.EXT.KICT.WC.Y.0001.000000T0000Z-100109T1500Z/ RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY... HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE... INDEPENDENCE...PARSONS 338 AM CST FRI JAN 8 2010 ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 9 AM CST SATURDAY... THE WIND CHILL ADVISORY IS NOW IN EFFECT UNTIL 9 AM CST SATURDAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE DANGEROUS WIND CHILL READINGS TO CONTINUE...AND LINGER THROUGH THE DAY TODAY. THE DANGEROUS WIND CHILLS WILL ALSO CONTINUE TONIGHT INTO EARLY ON SATURDAY. * WIND CHILLS...ARE EXPECTED TO RANGE FROM 15 BELOW TO 20 BELOW ZERO THIS MORNING AND MODERATE SOME DURING THE DAY TODAY. BUT WIND CHILL VALUES WILL AGAIN DROP TO AROUND 15 BELOW TONIGHT INTO EARLY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KETCHAM
149 WWUS43 KICT 081742 WSWICT URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 1142 AM CST FRI JAN 8 2010 KSZ032-033-047>053-090600- /O.EXP.KICT.WC.W.0001.000000T0000Z-100108T1800Z/ /O.CON.KICT.WC.Y.0001.100108T1800Z-100109T1500Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION- CHASE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION... COTTONWOOD FALLS 1142 AM CST FRI JAN 8 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... ...WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY... THE WIND CHILL WARNING WILL EXPIRE AT NOON CST TODAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE DANGEROUS WIND CHILL READINGS TO CONTINUE INTO EARLY SATURDAY. * WIND CHILLS...WILL CONTINUE TO RANGE FROM 10 BELOW TO 15 BELOW ZERO THIS AFTERNOON INTO SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ KSZ067>072-082-083-091>096-098>100-090600- /O.CON.KICT.WC.Y.0001.000000T0000Z-100109T1500Z/ RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK- HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY- LABETTE- INCLUDING THE CITIES OF...HUTCHINSON...NEWTON...EL DORADO... AUGUSTA...EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA... ANTHONY...HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY... HOWARD...FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE... INDEPENDENCE...PARSONS 1142 AM CST FRI JAN 8 2010 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SATURDAY. * TIMING...FRIGID ARCTIC AIR COMBINED WITH NORTH WINDS WILL CAUSE DANGEROUS WIND CHILL READINGS TO CONTINUE THROUGH SATURDAY MORNING. * WIND CHILLS...WILL AGAIN DROP TO AROUND 15 BELOW TONIGHT INTO EARLY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ SCHRECK
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind chill warning went out at Jan 7, 3:08 PM CST, 9 minutes earlier.
Area forecast discussion, Jan 7, 3:08 PM CST, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 308 PM CST THU JAN 7 2010 .DISCUSSION... FORECAST CONCERNS ARE TEMPERATURES AND WIND CHILLS TONIGHT INTO FRIDAY...AND TEMPERATURES THROUGH THE NEXT SEVERAL DAYS. TONIGHT: TEMPERATURES HAVE CLIMBED HIGHER THAN EXPECTED ACROSS MUCH OF SOUTH CENTRAL KANSAS...WITH TEMPERATURES REACHING INTO THE TEENS. CENTRAL AND SOUTHEAST KANSAS HAVE BEEN IN THE SINGLE DIGITS FOR THE MOST PART. WINDS HAVE REMAINED GUSTY...AND HAVE BEEN BLOWING THE NEW SNOW AROUND. WITH SKIES ESSENTIALLY CLEAR ACROSS THE AREA...TEMPERATURES ARE GOING TO QUICKLY FALL DURING THE EARLY EVENING HOURS. THE GUSTY WINDS WILL KEEP TEMPERATURES FROM FALLING AS MUCH AS THEY COULD...BUT LOWS ARE STILL EXPECTED TO BE NEAR 0 OR BELOW. DID BRING LOWS UP TO 0 OR SLIGHTLY ABOVE FOR THE AREA OF SOUTH CENTRAL KANSAS THAT HAS NO SNOWPACK. WITH THESE TEMPERATURES AND WINDS OVERNIGHT...WIND CHILLS OF -10 TO -25 ARE EXPECTED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS...WHILE WIND CHILLS OF -25 TO -30 ARE EXPECTED OVER CENTRAL KANSAS. WILL UPGRADE CENTRAL KS COUNTIES TO A WIND CHILL WARNING...AND KEEP THE WIND CHILL ADVISORY FOR THE REMAINDER OF THE AREA THROUGH NOON FRIDAY. FRIDAY SHOULD BE FAIRLY SIMILAR TO TODAY...ALTHOUGH LESS WINDY. OVERALL...WE WILL SEE A GRADUAL WARM-UP THROUGH THE WEEKEND WITH SUNNY SKIES FOR MOST...IF NOT ALL...OF THE FORECAST AREA. SCHRECK MONDAY THROUGH THURSDAY: LATE IN THE WEEKEND AN UPPER LEVEL LOW SHOULD MOVE ACROSS THE NORTHWEST TERRITORY OF CANADA AND CUTOFF THE FLOW OF ARCTIC AIR THAT HAS BEEN INVADING THE CENTRAL U.S. THIS WILL RESULT IN THE 500 MB RIDGE OVER THE WESTERN U.S. TO SLIDE SLOWLY EASTWARD INTO THE NORTHERN PLAINS. AS A RESULT....TEMPERATURES SHOULD RETURN INTO A MORE SEASONAL RANGE BY THE FIRST OF THE WORKWEEK. TUESDAY AFTERNOON AND INTO WEDNESDAY THE UPPER LEVEL FLOW SHOULD GRADUALLY RETURN TO MORE ZONAL WHICH WILL ALLOW FOR LEE TROFFING TO REDEVELOP ALONG THE LEE SLOPES OF THE ROCKIES...BRINGING SOUTHERLY FLOW BACK TO THE AREA. WEDNESDAY SHOULD BE THE WARMEST DAY OF THE WEEK WITH HIGHS GENERALLY IN THE 40S. THURSDAY THE MODELS ARE HINTING AT A SHOT OF ENERGY MOVING THROUGH THE SOUTHERN PLAINS WHICH COULD GIVE US A CHANCE OF PRECIPITATION. AT THIS POINT JUST NOT CONFIDENT THAT THERE WILL BE ENOUGH TIME FOR THE MOISTURE TO REBOUND SO AM KEEPING THE FORECAST DRY. DID INCREASE THE CLOUD COVER WHICH WILL KNOCK TEMPERATURES DOWN A FEW DEGREES. ELDER && AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU SURFACE LOW PRESSURE SYSTEM CENTERED OVER THE SOUTHWESTERN GREAT LAKES WITH ARCTIC HIGH PRESSURE BUILDING INTO THE NORTHERN HIGH PLAINS. PRESSURE GRADIENT BETWEEN THESE 2 SYSTEMS HAS RESULTED IN NORTH WINDS GUSTING TO 25-30KTS ACROSS MOST OF THE TAF SITES. THE HIGH PRESSURE RIDGE WILL CONTINUE TO BUILD SOUTHWARD WITH WINDS DIMINISHING TO THE 10 TO 20KT RANGE AFTER 00Z THEN TO 10KTS OR LESS AFTER 12Z. AM CONCERNED THAT SCATTERED STRATOCUMULUS CLOUDS AROUND 3K AGL MAY FORM OVER SOUTHEAST KANSAS THIS AFTERNOON AND COULD BECOME A CEILING AFTER DARK THEN MOVE OUT OF THE AREA TOMORROW AS THE SURFACE HIGH BUILDS INTO THE CENTRAL PLAINS. ELDER && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT -2 11 -1 17 / 0 0 0 0 HUTCHINSON -6 13 -6 18 / 0 0 0 0 NEWTON -8 10 -6 16 / 0 0 0 0 ELDORADO -4 11 -6 16 / 0 0 0 0 WINFIELD-KWLD 1 12 -1 17 / 0 0 0 0 RUSSELL -9 14 -8 21 / 0 0 0 0 GREAT BEND -8 16 -7 22 / 0 0 0 0 SALINA -9 11 -9 17 / 0 0 0 0 MCPHERSON -8 11 -7 17 / 0 0 0 0 COFFEYVILLE -3 12 -5 15 / 0 0 0 0 CHANUTE -4 8 -7 14 / 0 0 0 0 IOLA -4 8 -9 14 / 0 0 0 0 PARSONS-KPPF -4 10 -6 15 / 0 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST FRIDAY FOR KSZ067>072-082-083- 091>096-098>100. WIND CHILL WARNING UNTIL NOON CST FRIDAY FOR KSZ032-033-047>053. &&
Hazardous weather outlook, Jan 7, 4:31 AM CST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 431 AM CST THU JAN 7 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-081045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 431 AM CST THU JAN 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT ARCTIC AIR WITH BITTER COLD WIND CHILLS WILL AFFECT THE AREA TODAY AND TONIGHT. PLEASE REFER TO THE LATEST WIND CHILL ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE BITTER COLD WIND CHILLS WILL CONTINUE TO AFFECT THE AREA THROUGH FRIDAY MORNING. WIND CHILLS WILL NOT BE AS COLD ON SATURDAY AND SUNDAY MORNING...BUT WILL STILL LIKELY DROP TO A LITTLE BELOW ZERO. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED
In the hours before
Local storm report, Jan 7, 10:50 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1050 AM CST THU JAN 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1044 AM SNOW SALINA 38.82N 97.62W
01/07/2010 E2.5 INCH SALINE KS TRAINED SPOTTER
STORM TOTAL SNOWFALL.
&&
DUNTENNearby
Wind Chill Warnings in Kansas, 2010Every wind chill warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.